# SDR 2002F00815

- Difficulty date: August 13, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Aircraft time: 14,000 hours, 4,642 cycles
- Engine: Rroyce RB211535E4
- Engine time: 14,010 hours, 4,645 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid
- Part number: AC67760
- Part serial: EDN112
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 14,000 hours, 4,642 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NUMBER 217.  DURING GO-AROUND AT LAS, RIGHT ENGINE WENT TO EGT 858.  MAINTENANCE REMOVED AND REPLACED LEFT IP BLEED VALVE SOLENOID IN ACCORDANCE WITH MM 75-32-03.
